# SDR SWIA202158657

- Difficulty date: April 22, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670318231
- Condition: Corroded
- Location: Bs 333-349 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK-UP SILL AT STGR21L BETWEEN FS333.00 AND FS349.00 CORRODED.     (C-CHECK RO 6/04/2021)    EVALUATED, REMOVED AND INSTALLED NEW BACK-UP SILL AT STGR21L BETWEEN FS333.00 AND FS349.00  REF  DWG  SH670-31810 REV Y AND CRJ 700 SRM 51-42-06-001-001 A01. SEE CONTINUE CARD FOR MORE DETAILS. COMPLIED WITH CARD NUMBER 51-900-1002-SKY
